# SDR C2XA09IA153

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 23,898 hours, 22,638 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Part number: 526484
- Part serial: 96501595
- Condition: Inoperative
- Location: Nr 1 Ahrs
- Part time: 23,898 hours, 22,638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3042, ON CLIMB, THE CREW REPORTED AN AHRS 1 OVERHEAT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHRS FAN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
